RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1966, Volume 30, Issue 2, Page 479 (Mi izv2839)  

This article is cited in 1 scientific paper (total in 2 paper)

A correction to the paper “On plurisubharmonic functions in tubular radial regions”

V. S. Vladimirov


Full text: PDF file (94 kB)

Bibliographic databases:

Document Type: Letter, errata
Received: 20.12.1965

Citation: V. S. Vladimirov, “A correction to the paper “On plurisubharmonic functions in tubular radial regions””, Izv. Akad. Nauk SSSR Ser. Mat., 30:2 (1966), 479

Citation in format AMSBIB
\Bibitem{Vla66}
\by V.~S.~Vladimirov
\paper A correction to the paper ``On plurisubharmonic functions in tubular radial regions''
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1966
\vol 30
\issue 2
\pages 479
\mathnet{http://mi.mathnet.ru/izv2839}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=204682}
\zmath{https://zbmath.org/?q=an:0146.35501}


Linking options:
  • http://mi.mathnet.ru/eng/izv2839
  • http://mi.mathnet.ru/eng/izv/v30/i2/p479

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. V. S. Vladimirov, “Plurisubharmonic functions in tubular radial domains. II”, Math. USSR-Izv., 1:1 (1967), 95–112  mathnet  crossref  mathscinet  zmath
    2. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:110
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019